Alert archive / Idaho / River Flood Warnings in 2011

River Flood Warning 14, NWS Pocatello, ID

July 6, 2011Bingham County, Idaho

NWS Pocatello, ID issued this river flood warning at Jul 6, 2011, 12:15 PM MDT for Bingham County, Idaho. It took effect at Jul 8, 2011, 8:06 AM MDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jul 6, 2011, 12:15 PM MDT (18:15 UTC)
In effect from
Jul 8, 2011, 8:06 AM MDT
Expired
Jul 12, 2011, 11:03 AM MDT
In force
4 days
Issued by
NWS Pocatello, ID
Flood severity
Minor

County Bingham County, ID

The radar

The Pocatello radar (KSFX), 26 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snake River at Blackfoot (SNAI1). The gauge peaked at 9.95 ft at Jul 11, 2011, 6:00 PM MDT.

actionminormoderate8910111207/0607/0707/0807/0907/1007/1107/1207/13
Action stage
9.5 ft
Minor stage
10.5 ft
Moderate stage
11.5 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13062500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WGUS45 KPIH 061815
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE POCATELLO ID
1215 PM MDT WED JUL 6 2011

...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... 

  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY

.INCREASED FLOWS OUT OF PALISADES RESERVOIR ARE EXPECTED TO CAUSE
MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC011-072115-
/O.NEW.KPIH.FL.W.0014.110708T1701Z-000000T0000Z/
/SNAI1.1.DR.110708T1701Z.110711T0000Z.000000T0000Z.NO/
1215 PM MDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A 

* FLOOD WARNING FOR
  THE SNAKE RIVER AT BLACKFOOT.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
  CONTINUE TO RISE TO NEAR 10.9 FEET BY SUNDAY EVENING. ADDITIONAL
  RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR.

$$
6 follow-up statements
273 
WGUS85 KPIH 071829
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1229 PM MDT THU JUL 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY

.HIGH LEVEL SNOW PACK IS MELTING AND IS CAUSING FLOODING NEAR ST.
ANTHONY AND REXBURG. THERE IS A POSSIBILITY THAT THIS FLOODING COULD
RECEDE THE WEEK OF JULY 11TH. MEANWHILE...INCREASED FLOWS FROM
PALISADES RESERVOIR IS EXPECTED TO PRODUCE FLOODING ALONG THE SNAKE
RIVER AT BLACKFOOT. THIS FLOODING COULD PERSIST FOR A LONG DURATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-082129-
/O.EXT.KPIH.FL.W.0013.000000T0000Z-110713T0600Z/
/TEAI1.2.SM.110624T1410Z.110706T1530Z.110713T0000Z.NO/
1229 PM MDT THU JUL 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT 12:00 PM THURSDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY AT 6.2 FEET THROUGH
  THE WEEKEND BEFORE RECEEDING NEXT WEEK.
* IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR
  CITY AND REXBURG.

$$

IDC043-065-082129-
/O.EXT.KPIH.FL.W.0004.000000T0000Z-110711T1600Z/
/REXI1.3.SM.110515T1645Z.110609T1616Z.110711T1000Z.NO/
1229 PM MDT THU JUL 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE HENRYS FORK NEAR REXBURG.
* AT 12:00 PM THURSDAY THE STAGE WAS 9.5 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEARLY STEADY THROUGH
  THE WEEKEND BEFORE RECEEDING NEXT WEEK.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. PORTIONS OF
  WARM SLOUGH ACCESS WILL BE UNDER WATER. THE SOUTH FORK OF THE TETON
  RIVER IS AT BANKFULL.

$$

IDC011-082129-
/O.EXT.KPIH.FL.W.0014.110708T1406Z-000000T0000Z/
/SNAI1.1.DR.110708T1406Z.110711T0000Z.000000T0000Z.NO/
1229 PM MDT THU JUL 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 11:15 AM THURSDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 11.0 FEET BY SATURDAY EVENING. THE RIVER
  WILL HOLD STEADY AROUND 11.0 FEET FOR SEVERAL DAYS
  THEREAFTER.
* IMPACT...AT 10.4 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG
  SECTIONS OF THE RIVER FROM ROSE TO BLACKFOOT AND DOWNSTREAM FROM
  BLACKFOOT. WATER MAY SEEP INTO JENSENS GROVE.

$$
783 
WGUS85 KPIH 081842
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1242 PM MDT FRI JUL 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
FOR THE HENRYS FORK...INCLUDING HENRYS FORK NEAR REXBURG...NO 
FLOODING IS OBSERVED OR FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-091842-
/O.EXT.KPIH.FL.W.0013.000000T0000Z-110713T1329Z/
/TEAI1.2.SM.110624T1410Z.110706T1530Z.110713T0729Z.NO/
1242 PM MDT FRI JUL 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT 12:15 PM FRIDAY THE STAGE WAS 6.1 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR 
  CITY AND REXBURG.

$$

IDC011-091842-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-110717T0336Z/
/SNAI1.1.DR.110708T2321Z.110710T0000Z.110716T2136Z.NO/
1242 PM MDT FRI JUL 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 12:15 PM FRIDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. THE RIVER IS EXPECTED TO RISE TO 10.7
  FEET BY WEDNESDAY AFTERNOON.
* IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS 
  POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS.

$$

IDC043-065-081912-
/O.CAN.KPIH.FL.W.0004.000000T0000Z-110711T1600Z/
/REXI1.3.SM.110515T1645Z.110609T1616Z.110708T1801Z.NO/
1242 PM MDT FRI JUL 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HENRYS FORK NEAR REXBURG.
* AT 12:15 PM FRIDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.4 FEET BY TOMORROW 
  AFTERNOON.
* IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS 
  POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS
  UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. PORTIONS OF 
  WARM SLOUGH ACCESS WILL BE UNDER WATER. THE SOUTH FORK OF THE TETON
  RIVER IS AT BANKFULL.

$$
580 
WGUS85 KPIH 091842
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1242 PM MDT SAT JUL 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC043-065-101842-
/O.EXT.KPIH.FL.W.0013.000000T0000Z-110712T1800Z/
/TEAI1.2.SM.110624T1410Z.110706T1530Z.110712T1200Z.NO/
1242 PM MDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT 12:15 PM SATURDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO JUST BELOW FLOOD STAGE BY 
  SUNDAY MORNING. THE RIVER IS EXPECTED TO RISE AGAIN ON MONDAY.
* IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR 
  CITY AND REXBURG.

$$

IDC011-101842-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-110712T1400Z/
/SNAI1.1.DR.110711T1030Z.110711T1800Z.110712T0800Z.NO/
1242 PM MDT SAT JUL 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 12:15 PM SATURDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR 
  LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM 
  BLACKFOOT.

$$
678 
WGUS85 KPIH 101850
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1250 PM MDT SUN JUL 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY...NO 
FLOODING IS OBSERVED OR FORECAST.

.THE TETON RIVER NEAR ST ANTHONY HAS FALLEN BELOW FLOOD STAGE
BUT WILL RISE AGAIN BY MONDAY EVENING DUE TO WARMER TEMPERATURES
AND GREATER SNOWMELT. THE RIVER IS EXPECTED TO APPROACH FLOOD
STAGE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC011-111850-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-110713T2230Z/
/SNAI1.1.DR.110710T2040Z.110711T1800Z.110713T1630Z.NO/
1250 PM MDT SUN JUL 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 12:15 PM SUNDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* THE RIVER IS EXPECTED TO RISE TO AROUND 10.3 FEET MONDAY
  AFTERNOON.
* IMPACT...AT 10.4 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG 
  SECTIONS OF THE RIVER FROM ROSE TO BLACKFOOT AND DOWNSTREAM FROM 
  BLACKFOOT. WATER MAY SEEP INTO JENSENS GROVE.

$$

IDC043-065-101920-
/O.CAN.KPIH.FL.W.0013.000000T0000Z-110712T1800Z/
/TEAI1.2.SM.110624T1410Z.110706T1530Z.110709T2345Z.NO/
1250 PM MDT SUN JUL 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TETON RIVER NEAR ST. ANTHONY.
* AT 12:15 PM SUNDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:45 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...BUT RISE TO NEAR
  FLOOD STAGE ON TUESDAY.
* IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR 
  CITY AND REXBURG.

$$
014 
WGUS85 KPIH 111721
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1121 AM MDT MON JUL 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY
 
. WATER RELEASES FROM PALISADES DAM COMBINED WITH FLOWS COMING 
DOWN THE HENRY'S FORK WILL CAUSE THE MAIN STEM OF THE SNAKE 
RIVER TO REACH ABOVE FLOOD STAGE IN AND AROUND BLACKFOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC011-121721-
/O.EXT.KPIH.FL.W.0014.000000T0000Z-110713T1200Z/
/SNAI1.1.DR.110711T1530Z.110712T1800Z.110713T0600Z.NO/
1121 AM MDT MON JUL 11 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 10:15 AM MONDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR 
  LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM 
  BLACKFOOT.

$$
049 
WGUS85 KPIH 121703
FLSPIH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1103 AM MDT TUE JUL 12 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...
 
  SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY

FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER AT BLACKFOOT...NO 
FLOODING IS OBSERVED OR FORECAST.

. RIVER LEVELS HAS FALLEN BELOW FLOOD STAGE AND SHOULD CONTINUE TO
FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE 
EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY.

&&

IDC011-121733-
/O.CAN.KPIH.FL.W.0014.000000T0000Z-110713T1200Z/
/SNAI1.1.DR.110711T1530Z.110711T2145Z.110711T2345Z.NO/
1103 AM MDT TUE JUL 12 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SNAKE RIVER AT BLACKFOOT.
* AT 10:15 AM TUESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:45 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.3 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR 
  LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM 
  BLACKFOOT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jul 6, 3:20 AM MDT, 8 hours 55 minutes earlier.

Area forecast discussion, Jul 6, 3:20 AM MDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
320 AM MDT WED JUL 6 2011

.SHORT TERM...TODAY THROUGH FRIDAY.
AGAIN WILL BE TOUGH CALL ON HOW MUCH MONSOONAL MOISTURE GETS INTO
THE REGION. BOTH NAM AND GFS KEEP IT FAIRLY DRY TODAY AND DID NOT
ALTER GRIDS OF ISOLATED TO SCATTERED PRECIPITATION CHANCES IN
SOUTHERN AND EASTERN HIGHLANDS AND MAINLY DRY ELSEWHERE. UPPER
TROF MOVES ON SHORE THURSDAY AND THINK CONVECTIVE ACTIVITY WILL BE
MUCH MORE WIDESPREAD OVER THE REGION WITH SHOWERS AND
THUNDERSTORMS POSSIBLE EVERYWHERE. UPPER TROF MOVES THROUGH FRIDAY
WITH CONTINUED CHANCES OF THUNDERSTORMS MAINLY IN THE SOUTHERN AND
EASTERN HIGHLANDS. WILL REMAIN WARM TODAY BUT EXPECT SOME COOLING
THURSDAY WITH THE CLOUDS AND PRECIPITATION AND DROPPING BELOW
SEASONAL NORMALS BEHIND THE SYSTEM ON FRIDAY.
GK

.LONG TERM...SATURDAY THROUGH WEDNESDAY.
TROF DEVELOPS TO THE WEST OF THE REGION ON THE GFS AND EUROPEAN
WITH SOUTHERLY FLOW ALOFT POTENTIALLY BRINGING UP SOME MOISTURE
WITH MARGINAL INSTABILITY. KEPT A MENTION OF SHOWERS AND
THUNDERSTORMS GOING THROUGH THE ENTIRE LONG TERM MAINLY IN THE MOUNTAINS.
GK

&&

.AVIATION...EARLY MORNING CONVECTION FINALLY PUSHING OUT OF THE AREA
THIS MORNING PER RADAR IMAGERY. SAT IMAGERY INDICATES DRIER AIRMASS
TRYING TO WORK INTO EASTERN IDAHO FROM THE WEST. BUT STUBBORN
MONSOONAL TYPE FLOW FROM THE GREAT BASIN MAY STILL CAUSE SOME
ISSUES. WV IMAGERY SHOWS MOISTURE WORKING NORTH OUT OF NEVADA THAT
MAY ALLOW WIDELY SCATTERED THUNDERSTORM DEVELOPMENT OVER THE
SOUTHERN AND EASTERN HIGHLANDS AGAIN TODAY. TERMINAL SITES APPEAR TO
BE OUT OF THE THREAT ZONE. THUS EXPECT WIDESPREAD VFR THROUGH THE
DAY WITH OCCASIONAL MVFR OR IFR UNDER CONVECTION.  DMH
&&

.FIRE WEATHER...POCKETS OF MOISTURE CONTINUE TO STREAM NORTH TOWARD
EASTERN IDAHO FROM UTAH AND NEVADA. AREAS OF THUNDERSTORM ACTIVITY
ARE FORECAST EACH DAY THROUGH THE REMAINDER OF THE WEEK. THE MAIN
THREAT AREA FOR TODAY APPEARS CONFINED TO THE AREAS SOUTH AND EAST
OF THE SNAKE PLAIN...INCREASING IN COVERAGE OVER MOST OF THE REGION
FOR THURSDAY. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING GUSTY
WINDS. DMH

&&

.HYDROLOGY...THE TETON RIVER AT SAINT ANTHONY REMAINS ABOVE FLOOD
STAGE THIS MORNING AS DOES THE HENRYS FORK NEAR REXBURG. THE
HENRYS FORK IS FORECAST TO DROP BELOW FLOOD STAGE THIS EVENING.

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
FLOOD WARNINGS FOR THE HENRYS FORK NEAR REXBURG AND THE TETON
RIVER NEAR SAINT ANTHONY CONTINUE.

&&
Hazardous weather outlook, Jul 6, 5:18 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
518 AM MDT WED JUL 6 2011

IDZ017>025-031-032-071130-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
518 AM MDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS IN THE SOUTHERN AND EASTERN
HIGHLANDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:26 PM MDTSpecial Weather StatementPIHBonneville64 min
Jul 5, 8:16 PM MDTSpecial Weather StatementPIHClark59 min
Jul 5, 9:06 PM MDTSpecial Weather StatementPIHFremont54 min
Jul 5, 10:07 PM MDTSpecial Weather StatementPIHFremont53 min

Nearby

River Flood Warnings in Idaho, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.